Previous |  Up |  Next


Title: On estimates of functionals in some classes of functions with positive real part (English)
Author: Fuka, Jaroslav
Author: Jakubowski, Zbigniew Jerzy
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 46
Issue: 2
Year: 1996
Pages: 213-230
Category: math
MSC: 30C45
idZBL: Zbl 0890.30009
idMR: MR1427006
Date available: 2009-09-25T11:14:47Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] FUKA J.-JAKUBOWSKI Z. J.: On certain subclasses of bounded univalent functions.Ann. Polon. Math. 55 (1991), 109-115; Proc. of the Xl-th Instructional Conference on the Theory of Extremal Problems (Polish), Lodz, 1990, 20-27. Zbl 0755.30023, MR 1141428
Reference: [2] FUKA J.-JAKUBOWSKI Z. J.: A certain class of Caratheodory functions defined by conditions on the unit circle.In: Current Topics in Analytic Function Theory (H. M. Srivastava, Shigeyoshi Owa, eds.), World Scientific Publishing Company, Singapore, 1992,pp. 94-105; Proc. of the V-th Intern. Conf. on Complex Analysis, Varna, September 15-21, 1991, p. 11; Proc. of the XHI-th Instr. Conf. on the Theory of Extremal Problems (Polish),Lodz, 1992, 9-13. Zbl 0987.30504, MR 1232431
Reference: [3] FUKA J.-JAKUBOWSKI Z. J.: On extreme points of some subclasses of Caratheodory functions.Czechoslovak Academy of Sci, Math. Inst., Preprint 72 (1992), 1-9. MR 1232431
Reference: [4] FUKA J.-JAKUBOWSKI Z. J.: On some applications of harmonic measure in the geometric theory of analytic functions.Math. Bohem. 119 (1994), 57-74. Zbl 0805.30010, MR 1303552
Reference: [5] GOODMAN A. W.: Univalent Functions.Mariner Publ. Comp., Tampa, 1983. Zbl 1041.30501
Reference: [6] GARNETT J. B.: Bounded Analytic Functions.Academic Press, New York, 1981. Zbl 0469.30024, MR 0628971


Files Size Format View
MathSlov_46-1996-2_9.pdf 1.752Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo